Geometric & Functional Analysis GAFA

, Volume 14, Issue 2, pp 380–399

Ramanujan hypergraphs

Original Article

DOI: 10.1007/s00039-004-0461-z

Cite this article as:
Li, WC. Geom. funct. anal. (2004) 14: 380. doi:10.1007/s00039-004-0461-z

Abstract

((no abstract))

Keywords.

((no keywords)) 

Mathematics Subject Classification (2000).

((no classification)) 

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsPennsylvania State UniversityUniversity ParkUSA

Personalised recommendations